Published articles

Published articles 1 records found  Search took 0.01 seconds. 
1.
28 p, 402.2 KB On the number of limit cycles for perturbed pendulum equations / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Geyer, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We consider perturbed pendulum-like equations on the cylinder of the form x (x)= _=0^mQ_n, (x) x^ where Q_n, are trigonometric polynomials of degree n, and study the number of limit cycles that bifurcate from the periodic orbits of the unperturbed case =0 in terms of m and n. [...]
2016 - 10.1016/j.jde.2016.04.025
Journal of differential equations, Vol. 261 Núm. 3 (2016) , p. 2141-2167  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.